# SDR YENA20110705290

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 36,807 hours, 13,797 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Part serial: MX629987
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 36,807 hours, 13,798 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT 1061 JFK-AUS, AIR RETURN TO JFK DUE TO HYD B ELEC PUMP OVHT ECAM ON CLIMBOUT.  MESSAGE DID NOT CLEAR EVEN AFTER SHUTDOWN.  TECHNICIAN REMOVED AND REPLACED HYD B ELECTRIC PUMP.  OPS AND LEAK CHECK OK PER AMM 29-12-51-000-001.
